# SDR UPS00832685

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION INSIDE TORQUE BOX FS 280 BETWEEN LONGERONS 32R & 31R.  REMOVED FITTING AND WEB AT STA 280.  FABBED NEW WEB, FITTING AND WEB SPLICES  IAW DC8 SRM 53-2-0 & DAC DWG 5772787.  HEAT TREATED WEB IAW TPS-1003.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED WEB, FITTING AND WEB SPLICES IAW DC8 SRM 51-1-21.
